Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On subspaces of separable norm ideals


Author: J. R. Holub
Journal: Bull. Amer. Math. Soc. 79 (1973), 446-448
MSC (1970): Primary 46L15, 46B05, 46B10, 46C10
DOI: https://doi.org/10.1090/S0002-9904-1973-13208-2
MathSciNet review: 0313880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Brodskiĭ, I. C. Gohberg, M. G. Kreĭn and V. I. Macaev, Some investigations in the theory of non-selfadjoint operators, Proc. Fourth All-Union Math. Congress, vol. II: Sectional Lectures, “Nauka”, Leningrad, 1964, pp. 261-271; English transl., Amer. Math. Soc. Transl. (2) 65 (1967), 237-251. MR 36 #3153.
  • 2. J. W. Calkin, Two-sided ideals and congruences in the ring of bounded operators in Hilbert space, Ann. of Math. (2) 42 (1941), 839-873. MR 3, 208. MR 5790
  • 3. N. Dunford and J. T. Schwartz, Linear operators. II: Spectral theory. Selfadjoint operators in Hilbert space, Interscience, New York, 1963. MR 32 #6181. MR 188745
  • 4. J. Gil de Lamadrid, Uniform cross norms and tensor products of Banach algebras, Duke Math. J. 32 (1965), 359-368. MR 32 #8125. MR 190714
  • 5. I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators in Hilbert space, “Nauka”, Moscow, 1965; English transl., Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, R.I., 1969. MR 36 #3137; MR 39 #7447.
  • 6. I. C. Gohberg and M. G. Kreĭn, On the theory of triangular representations of nonselfadjoint operators, Dokl. Akad. Nauk SSSR 137 (1961), 1034-1037 = Soviet Math. Dokl. 2 (1961), 392-396. MR 25 #3370. MR 139946
  • 7. I. C. Gohberg and M. G. Kreĭn, Volterra operators whose imaginary component belongs to a given class, Dokl. Akad. Nauk SSSR 139 (1961), 779-782 = Soviet Math. Dokl. 2 (1961), 983-985. MR 25 #3371. MR 139947
  • 8. V. I. Macaev, On a class of completely continuous operators, Dokl. Akad Mauk SSSR 139 (1961), 548-551= Soviet Math. Dokl. 2 (1961), 972-975. MR 24 #A1617. MR 131769
  • 9. C. A. McCarthy, Cp., Israel J. Math. 5 (1967), 249-271. MR 37 #735. MR 225140
  • 10. J. R. Retherford, A semishrinking basis which is not shrinking, Proc. Amer. Math. Soc. 19 (1968), 776. MR 37 #739. MR 225144
  • 11. R. Schatten, Norm ideals of completely continuous operators, Ergebnisse der Mathematik und ihrer Grenzgebiete N.F., Heft 27, Springer-Verlag, Berlin, 1960. MR 22 #9878. MR 119112
  • 12. I. Singer, Bases in Banach spaces. I, Springer-Verlag, New York and Berlin, 1970. MR 298399

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L15, 46B05, 46B10, 46C10

Retrieve articles in all journals with MSC (1970): 46L15, 46B05, 46B10, 46C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13208-2

American Mathematical Society